# SDR CALA2012073000476

- Difficulty date: July 29, 2012
- Submitted: July 30, 2012
- Operation: Air carrier
- Aircraft: N14235
- Make and model: Boeing 737824
- Aircraft serial: 28947
- Aircraft time: 42,039 hours, 15,730 cycles
- Engine: Cfmint CFM567B26US
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Condition: Loose
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NOSE GEAR LIGHT ILLUMINATED RED AFTER TAKEOFF.  AFTER LANDING PSEU LIGHT ILLUMINATED WITH GEAR HANDLE IN UP POSITION.  TROUBLESHOOT AND FOUND LOOSE LOCK INDICATION SWITCH AT NOSE GEAR, SECURED AND PSEU RESET, LATCH FAULT CLEARED AND PSEU LIGHT EXTINGUISHED. AMM 20-50-11, PSEU BITE FIM 32-09-80.
